# SDR CALA2013102200770

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0575 CORROSION ON AFT CABIN FLOOR SHEAR WEB DECK PLATE UPPER SURFACE AT BS 1680, RBL 25.5, WL 208.  REMOVED CORROSION ON AFT CABIN FLOOR SHEAR WEB DECK PLATE UPPER SURFACE AT BS 1680 RBL 25.5 WL 208.  ORIG MATERIAL THICKNESS OF SHEAR WEB IS .071", MATERIAL REMAINING .055 FOUND TO BE OUT O F LIMITS IAW B757-300 SRM 53-00-51 FIG 101 DETAIL III.  REPAIRED DAMAGE IAW B757-300 SRM 53-60-51 FIG 201 ALTERNATIVE REPAIR 1.
